# SDR SWAA2025042805959

- Difficulty date: March 16, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 194BL BODY FAIRING AT LOWER FUSELAGE.  REPAIRED ACCESS PANEL 194BL BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10.
